Cross Reference Up

Leemis, L (2015). Benford’s Law Geometry. In: S.J. Miller (ed.) Benford's Law: Theory and Applications, Princeton University Press: Princeton, NJ, pp. 109-118.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Cerqueti, R and Lupi, C (2021). Some New Tests of Conformity with Benford's Law. Stats 4(3), pp. 745-761. DOI:10.3390/stats4030044. View Complete Reference Online information Works that this work references Works that reference this work